# SDR FDKA200701001

- Difficulty date: January 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 45,891 hours, 46,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6175 JFK-PHL (0749 PHX LCL) FLOOR EMREGENCY LIGHT STRIP INOP.  MX REPAIRED WIRING TO LIGHT STRIP.
